Smoothness in ${\Cal L}(C(X), C(Y))$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 25-28
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_2_a3,
author = {Grza\'slewicz, R.},
title = {Smoothness in ${\Cal L}(C(X), C(Y))$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--28},
year = {1996},
volume = {37},
number = {2},
mrnumber = {1600402},
zbl = {0883.46016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a3/}
}
Grzaślewicz, R. Smoothness in ${\Cal L}(C(X), C(Y))$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 25-28. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a3/